Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Does bleeding after misoprostol 200 pill indicate abortion ?

hi gud eve,i hav ma last period on june 22 and i test ma urine it was positiv .i hav mtpill and misoprost 200,on 22 of july on 24 july i start bleed but now it is very light.i feels like vomitting,and breast is quite painful.quite confused that am still pragnant or something else
Asked On : Sat, 30 Jul 2011
Answers:  2 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Wait for few days more,if you get your normal bleeding,nothing to worry,
If not consult gynaec and seek his advice,
ok and bye.
Answered: Sat, 30 Jul 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response

the problem may be due to side effect of drugs you have taken. pl. wait for the drug to act. Take tab. perinorm 1 with bit of water. it will releif yu.

a Gynac's supervision is must . to adjest drugs & sometimesto help in case of incompleate expulsion of products. PL. get it immediatly.

& don't worry. everything will be right.


Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor